Undecidability of intuitionistic theories formulated with the apartness relation
Fundamenta Mathematicae, Tome 97 (1977) no. 1, pp. 17-36
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_97_1_17_36,
author = {Dov Gabbay},
title = {Undecidability of intuitionistic theories formulated with the apartness relation},
journal = {Fundamenta Mathematicae},
pages = {17--36},
year = {1977},
volume = {97},
number = {1},
doi = {10.4064/fm-97-1-17-36},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-97-1-17-36/}
}
TY - JOUR AU - Dov Gabbay TI - Undecidability of intuitionistic theories formulated with the apartness relation JO - Fundamenta Mathematicae PY - 1977 SP - 17 EP - 36 VL - 97 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-97-1-17-36/ DO - 10.4064/fm-97-1-17-36 LA - en ID - 10_4064_fm_97_1_17_36 ER -
Dov Gabbay. Undecidability of intuitionistic theories formulated with the apartness relation. Fundamenta Mathematicae, Tome 97 (1977) no. 1, pp. 17-36. doi: 10.4064/fm-97-1-17-36
Cité par Sources :